# SDR QXEA2010091700542

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 2,207 hours, 2,438 cycles
- Engine: Pwc PW150A
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739511
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION CHECK FIRE DETECT BOTTLE LOW APU INTERMITTENT ON APPROACH AND AFTER LANDING, EVENT MARKER PRESSED.  R & R APU FIRE EXTINGUISHER BOTTLE IAW AMM TASKS 25-23-01-000-801/ 400-801.  SYS TESTED GOOD. RETURNED TO SERVICE.
